# SDR HNAA2013092500515

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,834 hours, 54,256 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: 85711691102
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD CORNER OF STRESS PANEL LADDER PLATE IS CRACKED AT PANEL 622AT.   REMOVED DAMAGE AND REPLACED WITH NEW PART FABRICATED IAW RD 8-57-2287.  COMPLIED WITH BOND TEST AND HFEC INSPECTION. NO OTHER CRACKS NOTED.
